# SDR COMA9860131

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Lt Bleed Air
- Part time: 11,636 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT HAND STAGE DUCT LEAK WARNING DURING APPROACH.  ENGINE WAS SHUT DOWN AND LANDED SAFELY.  REPLACED THE BLEED AIR LEAK CONTROL UNIT.
